# SDR UPS99231116

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 65216514
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: AD, RT SUPPORT ASSEMBLY INBOARD FLAP TRACK FORWARD CORRODED.  SUPPORT ASSEMBLY REPLACED IAW BOEING DRAWING NR 65 19297, SHEET 3, REV E.
